# SDR 2007UALA03691

- Difficulty date: September 12, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 71,097 hours, 11,516 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS FROM ROW 28AB-35AB INOP.   10-5-07   FOUND SMALL SECTION AT AFT GALLEY LIGHT STRIP (15" CROSS AISLE) SHORTING OUT THE WHOLE SECTION. REPLACED 15 INCH CROSS AISLE EEL STRIP IN AFT GALLEY -- EEL LIGHTS CK OK 28AB THRU 35AB.
